MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANTIO; PACEMAKER

BOSTON SCIENTIFIC CORPORATION ADVANTIO; PACEMAKER
Model Number K062
Medical Device Problem Codes Signal Artifact/Noise (1036); Failure to Capture (1081); Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this pacemaker recorded noise that was oversensed as well as loss of capture (loc) on the right ventricular (rv) lead channel.The associated right ventricular (rv) lead is a non-boston scientific and technical services (ts) recommended troubleshooting to assess lead integrity.No adverse patient effects were reported.This pacemaker remains in service.
 
Additional Manufacturer Narrative
Follow up report 1 (additional information): this report is being submitted to update field b5: describe event or problem, section b and field h6: device codes, section h.
 
Event or Problem Description
It was reported that this pacemaker recorded noise that was oversensed as well as loss of capture (loc) on the right ventricular (rv) lead channel.The associated right ventricular (rv) lead is a non-boston scientific device, and technical services (ts) recommended troubleshooting to assess lead integrity.No adverse patient effects were reported.This pacemaker remains in service.Additional information was received that this pacemaker was succesfully explanted and replaced.No additional adverse patient effects were reported outside the revision procedure.This product has not been returned.

Brand Name
ADVANTIO
Common Device Name
PACEMAKER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key20451654
Report Number2124215-2024-64316
Device Sequence Number7110286
Product Code LWP
UDI-Device Identifier00802526516658
UDI-Public00802526516658
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
N970003/S132
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/28/2016
Device Model NumberK062
Device Catalogue NumberK062
Device Lot Number389901
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2024
Supplement Date Received by Manufacturer11/05/2025
Initial Report FDA Received Date10/15/2024
Supplement Report FDA Received Date11/06/2025
Date Device Manufactured10/28/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age63 YR
Patient SexFemale